Schizophrenia.com

Incontinence getting worse

I don’t know if its a combination of the Invega injection and my obesity (I’m around 301ibs) It started with post mittreral dribble which is dribbling after using the toilet and now stress and overactive bladder IC. I’m using thin all-in-ones disposables which are working good and I’ve had an assessment to get them on the NHS for free but I’m unsure as the NHS ones are cloth backed instead of plastic so the material stretches and they chafe when wet.

I’m sure its the Invega is to blame but pdoc and continence nurse says probably not, they say its obesity and going to the toilet to soon due to anxiety from having an accident which has weakened the muscle, kegel excises havent worked.

Anybody else with similar problems?

Diabetes can cause incontinence.

1 Like

Also on Abilify I sh!t myself often, slightly less on Latuda and never on Risperdal. These meds are making us sh!t ourselves!

1 Like

blood works always come back good plus blood sugar on finger test is always around 4/5/6.

What meds are you on? Abilify and Latuda made me sh!t myself.

1 Like

Invega 100mg, currently Haldol until increase in Invega to 150 on 2nd sep. Also taken Deprakote for awhile, doctor said it could also be genetics.

1 Like

Yea it could be genetics in the brain or muscle.
Keep asking Drs about it.

1 Like

Do you drink coffee? I was having both problems and the primary care doctor said coffee was causing it. Cost me a job, couldn’t work with that happening.

EDIT: Also maybe anxiety

1 Like

İnvega didn t cause any physical problem at me.

1 Like

I leak when I sneeze sometimes. I have allergies and it can be really bothersome. I used to leak quite a bit a few years back when I was less active and in the bed a lot. But I did kegel exercises and became more active and it seemed to help. I went from having to wear large pads to wearing no pads, but because of the sneezing I’m going to have to put a small pad on to stop from changing panties so often.

1 Like

I have incontinence at night while I sleep. I think it’s a side effect of clozapine.

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.